| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blood Loss (2597); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The actual device was not returned to the manufacturing facility for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.For this reason, evaluation code has been referenced in the conclusions.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.A search of the complaint file did not find any other report with the involved product code/lot# combination.A correction is need to ethnicity: hispanic/latino is selected.This should be blank.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
Event or Problem Description
The user facility reported that there was an issue post procedure by a week or more where the patient had been re-admitted to facility with an infection in the right groin where the angioseal device was deployed.The following information was provided by the user facility: there were no known bleeding complications.Blood loss was less than 250cc.The patient condition and procedure outcome is unknown at the time.It was reported that they did not think it was an angioseal device failure and would explain what he felt happened and why they have submitted to the fda with a response there looks to be no link a device failure.
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation.The actual device was not returned for evaluation.Therefore, the investigation was based on the user facility information and the device history records.No evaluation could be conducted due to the device not being returned.With no device return the exact cause of the reported event cannot be definitively determined based on the available information.There is no evidence that this event was related to a device defect or malfunction.The exact cause of the reported event cannot be definitively determined based on the available information.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.